# SDR DALA2025052704078

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 37,871 hours, 14,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0978673) LIGHTING STRIKE APROX 10 INCHES AFT OF STA 727H AND 4 INCHES UP FROM S-25L. MADE DOUBLER AND FILLER PER B737 SRM 737-900 53-00-01-2R-20 REPAIR 20. INSTALLED AND PAINTED REPAIR PER 737-900 SRM 53-00-01-2R REPAIR 20.
